# SDR FDEA202506110916

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING W/C : 57.11.01.1, FOUND CRACK ON UPPER AUXILLIARY TANK LOWER   STRINGER S-47, ALONG XCW -17. (RIGHT HAND SIDE). CRACKED STRINGER S-47 ALONG XCW -17 AT UPPER AUXILLIARY TANK LOWER AREA REPAIRED   AS PER MD-11 SRM 57-10-03-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
